Brown discharge on nexplanon

Rashanda - posted on 11/20/2015 ( 6 moms have responded )

5

0

1

I've had my nexplanon since July. I recently had unprotected sex and yes he ejaculated in me (Saturday) .. About 3-4 days later I had light brownish discharge and just starting yesterday it turned into dark brown blood. NEVER had this before.. And wondering why if it means something I should be concerned about?

6 Comments

View replies by

Rashanda - posted on 11/20/2015

5

0

1

Yeah there isn't any pain or anything unusual...ive had the implant since July this year and it was a first and it was weird cause it happened after me and my partner had sex in which he did ejaculate in me. I didn't know if his sperm being in me changed or if it was just the bc by itself.

Raye - posted on 11/20/2015

3,761

0

21

When I was on the pill, the blood during my periods was thicker and brownish with lots of little clots. I got my tubes tied so stopped taking the pill, and now the blood during my periods is brighter red and thinner with bigger darker clots. Sorry if that's TMI, but the point is that different BC methods can change the color, consistency, etc. of your periods. Again, if there's any pain or something else happens that seems abnormal, you should probably talk to your doctor just to rule out any more severe problems.

Rashanda - posted on 11/20/2015

5

0

1

Okay. Thanks... It's probably just an irregular period... And just old blood..

Raye - posted on 11/20/2015

3,761

0

21

Some people do continue to have periods during pregnancy, but it's not the norm. I would say you probably are not pregnant, but I am not a doctor and I don't know you. If this type of bleeding is not normal for your periods, you still may want to speak to a doctor to rule out other issues that may cause bleeding, especially if there is any pain.

The implant is supposed to be really effective if implanted correctly and replaced every 3 years or less. It will not protect you against sexually transmitted diseases, though, so if you have multiple partners you should also use condoms to reduce your risk of STD's.

Raye - posted on 11/20/2015

3,761

0

21

With this method of birth control, you may experience longer or shorter bleeding during your periods or have no bleeding at all, the time between periods may vary, and in between periods you may also have spotting. So, it could just be an irregular period. If you're concerned, you should contact your doctor.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms